# SDR USAA2012082000017

- Difficulty date: August 15, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 65,451 hours, 44,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH CHECK - CRACK IN FUSELAGE FRAME AT BS 500C BETWEEN S20R & S21R.  REPAIRED FUSELAGE FRAME AT BS 500C BETWEEN S20R & S21R IAW EA 203203 & B373 SRM 53-00-07, REPAIR 13.
